# SDR UIEA201811022487

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,379 hours, 19,946 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT AND DISENGAGEMENT OF THE AUTOBRAKE, EICAS MESSAGES APEARED FOR,  APU BLEED VALVE, RT AFT FWP PUMP, RT YAW DAMPER, C HYD PRIM 2,  AND RT UTILITY BUSS.  FOUND A HOT BATTERY BUSS CIRCUIT BREAKER SECT 2 OUT.  RESET THE CIRCUIT BREAKER ON THE P6-2 PANEL IAW SWP 20-60-00.  ALL MESSAGES CLEARED, NO FURTHER FAULTS NOTED.
